# SDR SWAA2022022117866

- Difficulty date: July 11, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 145AL; TOILET SERVICE PANEL; AFT HINGE BRACKET CRACKED AIRCRAFT SIDE. / REMOVED AND REPLACED WITH NEW FROM STOCK TOILET SERVICE PANEL PER AMM 52-49-07.
